RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 51–64 (Mi msb3541)  

This article is cited in 3 scientific papers (total in 3 papers)

A functional connected with a surface of given mean curvature

P. P. Mosolov


Full text: PDF file (1240 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 45–58

Bibliographic databases:

UDC: 513.736.35+513.881
MSC: 53A10, 52A21, 46B45, 28A20, 53A10
Received: 26.03.1968

Citation: P. P. Mosolov, “A functional connected with a surface of given mean curvature”, Mat. Sb. (N.S.), 78(120):1 (1969), 51–64; Math. USSR-Sb., 7:1 (1969), 45–58

Citation in format AMSBIB
\Bibitem{Mos69}
\by P.~P.~Mosolov
\paper A~functional connected with a~surface of given mean curvature
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 51--64
\mathnet{http://mi.mathnet.ru/msb3541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244612}
\zmath{https://zbmath.org/?q=an:0169.19201|0187.07902}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 45--58
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001077}


Linking options:
  • http://mi.mathnet.ru/eng/msb3541
  • http://mi.mathnet.ru/eng/msb/v120/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Lions, “Partial differential inequalities”, Russian Math. Surveys, 27:2 (1972), 91–159  mathnet  crossref  mathscinet  zmath
    2. G. A. Seregin, “Variational problems and evolution variational inequalities in nonreflexive spaces with applications to problems of geometry and plasticity”, Math. USSR-Izv., 24:2 (1985), 391–414  mathnet  crossref  mathscinet  zmath
    3. A. B. Bakushinskii, M. Yu. Kokurin, “Iterative regularization algorithms for monotone variational inequalities”, Comput. Math. Math. Phys., 39:4 (1999), 525–532  mathnet  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:131
    Full text:44
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019